# SDR M3XA2016110410

- Difficulty date: November 4, 2016
- Submitted: November 6, 2016
- Operation: Air carrier
- Aircraft: N450MT
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0950
- Aircraft time: 2,810 hours, 3,359 cycles
- Engine: Pwa PW206A
- Engine time: 2,810 hours, 3,359 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ALTITUDE, ENCOUNTERED A NR 1 ENGINE HIGH OIL TEMPERATURE OF 145C.  IMMEDIATELY MADE A PRECAUTIONARY LANDING.
